Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 3, Pages 523-528

Markovian extensions and reductions of a family of σ-algebras

Department of Statistics and Probability, Michigan State University, East Lansing 48824, Michigan, USA

Received 7 February 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jelena B. Gill, and Ljiljana Petrovic, “Causality and Stochastic Dynamic Systems,” SIAM Journal on Applied Mathematics, vol. 47, no. 6, pp. 1361–1366, 1987. View at Publisher · View at Google Scholar
  • Ljiljana Petrović, “Markovian extensions of a stochastic process,” Statistics & Probability Letters, vol. 78, no. 6, pp. 810–814, 2008. View at Publisher · View at Google Scholar